# SDR SWIA200921503

- Difficulty date: April 18, 2009
- Submitted: May 1, 2009
- Operation: Air carrier
- Aircraft: N234SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120308
- Aircraft time: 30,423 hours, 43,870 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Smoke
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 6202 - LEFT PACK CAUSING SMOKE.  RAN LEFT PACK WITH ALL BLEED SOURCES AND COULD NOT DUPLICATE.
